MathSciNet Relay Station
MathSciNet bibliographic data
MR306566 (46 #5689) 33A30
Wong, R.; Rosenbloom, E. Series expansions of $W\sb{k,\,m}(Z)$ involving parabolic cylinder functions. Math. Comp. 25 (1971), 783–787.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement